Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bundles of $ C^*$-correspondences over directed graphs and a theorem of Ionescu


Author: John Quigg
Journal: Proc. Amer. Math. Soc. 134 (2006), 1677-1679
MSC (2000): Primary 46L08
Published electronically: October 28, 2005
MathSciNet review: 2204279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of a recent theorem of Ionescu which shows that the Cuntz-Pimsner $ C^*$-algebra of a certain correspondence associated to a Mauldin-Williams graph is isomorphic to the graph algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L08

Retrieve articles in all journals with MSC (2000): 46L08


Additional Information

John Quigg
Affiliation: Department of Mathematics and Statistics, Arizona State University, Tempe, Arizona 85287
Email: quigg@math.asu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08212-2
PII: S 0002-9939(05)08212-2
Keywords: Directed graph, $C^*$-correspondence, graph $C^*$-algebra, Cuntz-Pimsner algebra
Received by editor(s): January 3, 2005
Published electronically: October 28, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.